# SDR HEEA0011004

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 214060056103
- Condition: Malfunction
- Location: Start/Gen
- Part time: 1,531 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KICKS GENERATOR OFF ON GENERATOR'S START.
